# SDR 05FDEA03832

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORTS AT STA 999 AND 1019 RBL 45 ARE CRACKED (2 EA).  REMOVED, FABRICATED NEW FLOOR SUPPORT IAW DAC DRAWING NR ACA3763 REV H AND FEDEX GMM 7-0-1000, SEE FEDEX NONROUTINE N00734 OF WORK ORDER NR 0003075.
